# SDR IPXA2020030252592

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,497 hours, 23,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N546153
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CARGO COMPARTMENT, FLOOR PANEL 251XMF DAMAGEDFABBED PANEL 251XMF FROM 5024N400001SS-G, BATCH# 3489461 PER SREO B757-5320-9692-K
